# SDR 04FDEA03253

- Difficulty date: November 29, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: ARC0340504
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP AREA LEFT HAND FALSE SPAR CEILING PANEL INBOARD OF MAIN LANDING GEAR STRUT DELAMINATED/DENTED.  REMOVED FILLET PANELS 152FT, 152ET AND SMALL PANEL OUTBOARD OF DAMAGED PANEL IAW DC10 SRM 51-31-01 VOL 2, TO FOM.  REMOVED DELAMINATED PANEL IAW DC10 SRM 51-31-01 VOL 2.  REPAIRED DELAMINATED PANEL IAW FEDEX EA 8-5710-81524, WING- RIGHT HAND UPPER WING PANEL ASSEMBLY MAIN LANDING GEAR FITTING TO FUSELAGE CENTER UPPER- REPAIR.  REINSTALLED REPAIRED PANEL IAW DC10 SRM 51-31-01 VOL 2.  REINSTALLED FILLET PANELS 152FT, 152ET AND SMALL PANEL OUTBOARD OF REPAIRED PANEL IAW DC10 SRM 51-31-01 VOL 2.
